MAUDE Adverse Event Report: MC3 INC. MC3; CARDIOVASCULAR CANNULA

MC3 INC. MC3; CARDIOVASCULAR CANNULA
Model Number 5671
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation could not identify the root cause of the connector separating from the cannula body.The root cause is unknown.There had been a similar report of this type of bond separation in 2017 which an investigation concluded that the user applied excess force to the connector.
 
Event or Problem Description
After cardiopulmonary bypass surgery, the connector broke off the cannula body when disconnecting from the extracorporeal circuit.The occurred post surgery.There was no patient harm.

Brand Name
MC3
Common Device Name
CARDIOVASCULAR CANNULA
Manufacturer (Section D)
MC3 INC.
2555 bishop circle west
dexter MI 48130
MDR Report Key9560425
Report Number3011468686-2019-00002
Device Sequence Number2362067
Product Code DWF
UDI-Device Identifier10854916006109
UDI-Public10854916006109
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K132451
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number5671
Device Catalogue Number5671
Device Lot Number1907129
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2019
Initial Report FDA Received Date01/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1